Differential and Integral Equations
- Differential Integral Equations
- Volume 17, Number 3-4 (2004), 369-390.
Multiplicity for a nonlinear fourth-order elliptic equation in Maxwell-Chern-Simons vortex theory
We prove the existence of at least two solutions for a fourth-order equation, which includes the vortex equations for the $U(1)$ and $CP(1)$ self-dual Maxwell-Chern-Simons models as special cases. Our method is variational, and it relies on an ``asymptotic maximum principle" property for a special class of supersolutions to this fourth-order equation.
Differential Integral Equations Volume 17, Number 3-4 (2004), 369-390.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 58J05: Elliptic equations on manifolds, general theory [See also 35-XX]
Secondary: 35J60: Nonlinear elliptic equations 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60]
Ricciardi, Tonia. Multiplicity for a nonlinear fourth-order elliptic equation in Maxwell-Chern-Simons vortex theory. Differential Integral Equations 17 (2004), no. 3-4, 369--390.https://projecteuclid.org/euclid.die/1356060437